MathSciNet Relay Station
MathSciNet bibliographic data
MR173550 90.10
Nikaido̧, Hukukane Persistence of continual growth near the von Neumann ray: A strong version of the Radner turnpike theorem. Econometrica 32 1964 151–162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement